# SDR SWAA2024011636649

- Difficulty date: December 31, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT: CRACK FOUND ON PASSENGER CABIN FLOOR SUPPORT PANEL STA-540 BL-0 TO BL-25R FLOOR PANEL 231UF.<[01] PARTIAL STEP 1;[02] COMPLETED STEP 1; REINSTALLED PASSENGER CABIN FLOOR PANEL 231UF PER AMM 53-21-00-400-801. USED SCREWGUN ID PER1811; S/N A5792887; DUE 11/2024.;[03] PASSENGER CABIN FLOOR SUPPORT PANEL (231UF) WITH CRACK AT STA-540 BL-0 TO BL-25R WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL PER SRM 53-00-50-2R-0 DUE TO AMOUNT OF ALL DAMAGE.;[04] VERIFIED CORRECTIVE ACTIONS JOB COMPLETE.
